# SDR DXTA2024120201361

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000044
- Aircraft time: 4,505 hours, 2,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: AFTER LANDING NOTED ALL EMERGENCY LIGHTS WERE ON. TRIED RESET ON BOTH FRONT SWITCHES, ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS REMAINED ON. CORRECTIVE ACTION; ARRIVED AT AIRCRAFT AND RESET A.FT EMERGENCY LIGHTING INERTIA SWITCH AND PERFORMED SATISFACTORY OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM. REF CE-700 A.MM 33-50-10.
